Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

After having a sugar rich coffee my 70 years old mother got cold and shivering. What could be the reason?

My mother is 71 years old. Last two days soon after the evening her whole body started shaking. This lasted for about 20 mins and when she had some sugar rich coffee things became good. She felt intense cold as well. Today blood sugar level was normal. Then doctor prescribed Rantec 150. She was told to take one tablet when she feels this illness again. I don t understand the logic of this prescibtion. Do gastric problems show this type of symptoms? Does this prescription makes sense ?
Asked On : Mon, 31 Jan 2011
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
i also dint understand the logic behind it , bt sometimes Dr s use thier experience in treating certain pts and those work most of the times . no probs if ur mom is his regular patient he no s her very well . though d treatment is illogical to u and me , it may work .
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor